TU Darmstadt / ULB / TUbiblio

A Terr algorithm for computations in the infrastructure of real-quadratic number fields

Buchmann, Johannes and Vollmer, Ulrich (2006):
A Terr algorithm for computations in the infrastructure of real-quadratic number fields.
In: >Journal de Théorie des Nombres de Bordeaux, pp. 559--572, 18, (3), [Article]

Item Type: Article
Erschienen: 2006
Creators: Buchmann, Johannes and Vollmer, Ulrich
Title: A Terr algorithm for computations in the infrastructure of real-quadratic number fields
Language: German
Journal or Publication Title: >Journal de Théorie des Nombres de Bordeaux
Volume: 18
Number: 3
Divisions: 20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
20 Department of Computer Science
Date Deposited: 04 Aug 2016 15:08
Identification Number: Buchmann:Vollmer:2006
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item